Doctor insights on:
Hyperthyroidism Increased Insomnia
Hypothyroidism is a medical condition that lowers the level of thyroid hormone to a point where the patient has a marked decrease in overall health. Often the patient does not notice the loss of thyroid hormone for several weeks or more. Once diagnosed with low thyroid hormone levels, the patient will be prescribed with thyroid hormone to a point where the thyroid levels are normal and ...Read more
How can I tell if my insomnia is from hyperthyroidism or anxiety? Many of the symptoms appear similar online
Sleep disorders: There are many additional potential suspects and a sleep disorder specialist might be a good way to more accurately find the culprit. But between the two you mention, thyroid level blood testing is widely available and accurate. Your city must have many sleep clinics - seek and find and get treatment so you'll sleep well. ...Read more
Other than levothyroxine, what are other alternatives for hyperthyroidism? It has been 3 years i still have no energy, and insomnia!
Some thots: You could consider that thyroid is still not fully regulated, but would doubt that is cause at this point. Anemia might be a consideration, but you could also, suffer a sleep disorder such as sleep apnea. You do emphasize fatigue and this does need to be evaluated fully, as several causes. Discuss with your doctor and plan the next step. ...Read more
My TSH level returned .66. I will be 41 this month, female and I have been losing weight, insomnia, anxiety. Could this be hyperthyroidism?
My daughter just got back two blood test results for low white blood cell count, she is loosing her hair, high anxiety, insomnia. Hyperthyroidism ??
Flexeril (cyclobenzaprine hcl) and imovane withdrawals after weeks. I stopped abruptly. Should i go back on and taper? Shaking hyperthyroid racing heart insomnia numbness
Depends no Flexeril (cyclobenzaprine hcl) : Flexeril (cyclobenzaprine hcl) is not usually the problem but imovane is not used in the us but is in canada and australia. Imovane is a hyponotic and is habit forming and can have withdrawal Flexeril (cyclobenzaprine hcl) is less likely to be causing you symptoms. You need to discuss with your physician. ...Read moreSee 1 more doctor answer
Is this hyperthyroidism?
Symptoms include: insomnia, weight loss, eczema-chin, hunger, tsh: 1.51, strong tremors, anxiety, polyuria, weak upper str.
Probably Not: If your TSH is 1.51, then you are not hyperthyroid. I would see your doctor and ask him to evaluate you in person - he will probably want to order labs to rule out diabetes, which can cause weight loss and polyuria. If you have underlying anxiety, that can cause your tremors and insomnia. Find a doctor you are comfortable with and make an appt. ...Read more
When doctors check for hyperthyroidism do they also look for hyperparathyroidism too? Hunger, insomnia, stomach pain, cramps, high BP & HR, weightloss
43yr,hypothy-62.5mcg TSH-0.53,sweating,pain while swallowing, weakness,slow breathing,insomnia,swelling hand,ankles,is it possible?hyperthyroid at .53
Possible: Hi. There's huge individual variation in response to any level of thyroid hormone replacement. Some of those symptoms COULD be your body's response to having a TSH of 0.53. I would try lowering your l-thyroxine dose to 50 mcg or 25 mcg and see if your symptoms improve with your TSH coming up a bit. However, many people feel fine with a TSH of 0.53, and it's possible your symptoms are not thyroid ...Read more
Uptake scan shows overactive thyroid but tests are normal. Bulging eyes, fatigue, goiter, insomnia, dry skin. Tsh, t4, t3 (liothyronine) normal, whats causing symps?
- Talk to a doctor live online for free
- Is increased insomnia a symptom of hyperthyroidism?
- How long does increased insomnia associated with hyperthyroidism last?
- Adult asthma increased insomnia
- Ask a doctor a question free online
- Is increased insomnia a symptom of sleep disturbance?
- Is increased insomnia a symptom of gastroesophageal reflux?
- Hyperthyroidism related to increased to sudoriferous gland activity
- Causes of increased sympathetic nervous system in hyperthyroidism
- Talk to a sleep medicine specialist online for free